# SDR ASMF202011241011

- Difficulty date: September 29, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N788XA
- Make and model: Boeing 737752
- Aircraft serial: 33788
- Aircraft time: 55,787 hours, 27,635 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Acoustic Panel
- Condition: Damaged
- Location: Intake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK AT MEX STATION, IT WAS DETECTED A SEVERAL DENTS AND NICKS ON BOTH ENGINES INNER BARREL ACOUSTIC PANEL INLET COWL.  MAINTENANCE PERSONNEL PERFORMED A REVISION, DETECTING A DENT OF 0.001" DEPTH AND 0.187" WIDTH; A DENT OF 0.002" DEPTH AND 0.375" WIDTH; A DENT OF 0.006" DEPTH AND 1.0" LENGTH; THREE NICKS OF 0.187 AND 0.125 LENGTH AT 6 HRS, BETWEEN 6 AND 7 HRS, 8 HRS POSITION, BETWEEN 9 AND 10 HRS AT BOTH ENGINES.  THE WO´S 7051148, 7051150, 7051157, 7051160, 7051162, 7051163 AND 7051165 WERE ISSUED TO REPAIR THE DAMAGES DETECTED; ULTRASONIC, TAP TEST AND DETAILED VISUAL INSPECTION WERE PERFORMED ON DENTS AREA, IAW B737 NDTM PART 4, 51-00-00, PROCEDURE 2 AND NDTM PART 1, 51-05-01, NO DISBONDS OR CRACKS WERE FOUND WITH ORIGINAL THICKNESS OF 0.032" WITH MINIMUM THICKNESS REMAINING OF 0.029" AND 0.030 WITHIN LIMITS, IAW SRM 54-10-01.  ALLOWABLE DAMAGED 1 PARAGRAPH 4C, FIGURE 103, DETAIL C DENTS WERE ACCEPTABLE, IAW COLLINS MESSAGE NUMBER CV-20-10967 REV A AND SRM 50-10-01, ALLOWABLE DAMAGE 1 PARAGRAPH 4.C.(3), DETAIL F, THE FINAL MEASUREMENT WAS 166.66; DAMAGES WERE REMOVED, IAW SRM 54-10-01-1A-1, PARAGRAPH 4 C(2)(A), FIGURE 103, DETAIL C AND BONDERITE WAS APPLIED, IAW SRM 54-10-01-1A-1, PARAGRAPH 4.2B1, ALL CORRECT.
